MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the quattro catheter for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Event or Problem Description
A quattro catheter (lot #unknown) was placed into the patient's left femoral vein to initiate the ivtm therapy.During the rewarming phase, the customer noticed an empty saline bag.The customer replaced the saline bag, but it got emptied again.No leaked fluid was observed on the patient's bed, floor, or in and around the thermogard xp ivtm system.It is unknown whether the thermogard xp ivtm system generated an alarm.A catheter balloon leak and infusion of approximately 150-200ml of 0.9% ns into the patient's bloodstream are suspected.The dwell time of the catheter at the time of the issue was approximately 30 hours.Per the pulmonologist's order, the catheter was disconnected from the thermogard system, and the patient was monitored for rewarming independently of the thermogard system.The catheter was removed when the patient reached a target temperature of 37°c.The customer did not report any device malfunction on the thermogard system.No consequences or impacts on the patient.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18641370
Report Number3010617000-2024-00100
Device Sequence Number8002121
Product Code NCX
UDI-Device Identifier00849111075282
UDI-Public00849111075282
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0783-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown